# SDR SWAA2022032984960

- Difficulty date: October 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,957 hours, 40,920 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191FR HAS A BROKEN CORNER AT UPPER EDGE FWD END OF PANEL CUT OUT / PANEL 191FR WITH A BROKEN CORNER AT UPPER EDGE; FWD END OF PANEL OUT-OUT WAS REPAIRED PER SRM 51-70-05-2R-6.
